Jett, C. (2019). Mathematical Persistence Among Four African American Male Graduate Students: A Critical Race Analysis of Their Experiences. Journal for Research in Mathematics Education, 50(3), 311-340. Retrieved from https://www.jstor.org/stable/10.5951/jresematheduc.50.3.0311
The stories of high-achieving African American mathematics students are gaining prominence in the research literature. In this multiple-case study, the author uses a critical race theoretical frame to document and analyze the experiences of 4 mathematically persistent African American male students who earned undergraduate degrees in mathematics and subsequently enrolled in mathematics or mathematics education graduate programs.
Access to full article: